# SDR DALA2025050603510

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 33,943 hours, 3,266 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20B, 23B, 25B, 31C, 33C, 35C, 37C, 39C SEAT MOUNTED EMERGENCY LIGHTS INOP. FOUND CONNECTOR J13 AT EMERGENCY LIGHT FLOOR DISCONNECT BOX DISCONNECTED. RECONNECTED J13. OPS CHECK NORMAL. REF A350 AWM 33 -51. (LP# 7183553)
